Not coping

Discussion in 'Help Me! I Need to Talk to Someone.' started by janvan, Jun 14, 2011.

Thread Status:
Not open for further replies.
  1. janvan

    janvan Well-Known Member

    The new meds are hleping a little.
    But I am feeling so low at the moment I just know that I am very tempted to try again.
    Why shouldnt i just give up...
     
  2. Autumn01

    Autumn01 Well-Known Member

    Please don't do anything to hurt yourself.
    You shouldn't give up because- Tomorrow is a brand new day.
    You also have so much to live for and experience.
    Please stay safe. I'm here if you ever want to talk.
     
  3. total eclipse

    total eclipse SF Friend Staff Alumni

    Hi you glad the new meds are helping some give t hem time okay takes about 6 weeks for the full effect hugs to you
     
  4. Caster

    Caster Well-Known Member

    Just take it one day at a time. Tomorrow might be better, especially if you get a good night's rest. Whenever I'm feeling really down and I just try to hang on for one more day, I'm glad when I wake up the next day that I didn't attempt anything the night before.

    We're here for you:).
     
  5. janvan

    janvan Well-Known Member

    it is 2am wed here. and still not sleeping.
    so hard not to give in.... :(
     
  6. Caster

    Caster Well-Known Member

    Are you feeling any better today? I hope you were able to get some sleep. Hang in there:).
     
  7. janvan

    janvan Well-Known Member

    Thanks for asking C. No - not doing well. Seem to be constantly suicidal and it never leaves my mind - even tho the literature says it should stop for some period of time. Sleep is quite difficult but doc upped the dose again today. I just so want to go to hospital for some "time out" but that isnt going to happen and i am alone with this ****.
     
  8. total eclipse

    total eclipse SF Friend Staff Alumni

    i think go to hospital okay tell them your not coping you need inpatient stay until your stable i am glad doctor has increase your meds though i hope it works soon hugs
     
  9. Caster

    Caster Well-Known Member

    I assume you have anti-depressants and sleep meds? Since your doctor increased your meds (including sleep meds I imagine) that should start to help soon. And even if it's just an anti-depressant dosage that he increased it could still help indirectly with insomnia.

    And if you want to go to the hospital I would definitely go. There's nothing wrong with that, and no shame in it either. It's good that you want to stay safe. Hugs.

    By the way, feel free to PM if you ever need/want someone to talk to.
     
    Last edited by a moderator: Jun 15, 2011
  10. janvan

    janvan Well-Known Member

    Hi C
    I am not on antideps anymore. I am now on olanzapine which is supposed to help with sleep too.
    tried to get the case manager to put me in hosptial but they are so against borderlines going in to hospital that my request (suggestion?) was ignored/refused.
    Not sure where to go from here. and going downhill still.
     
  11. Caster

    Caster Well-Known Member

    Oh:(. Well if you end up feeling really desperate you can always go to the ER, and they'll have to admit you.

    In the meantime, until your new medicine has some time to kick in, you should do something nice for yourself that you enjoy. Such as taking a walk or a drive, going to your favorite place to eat, taking a nice hot bath, watching a movie, or playing with pets if you have any, etc. Sometimes it's the small things in life that make it worth living for me when everything feels hopeless. Also, anything that keeps your mind occupied can be a good thing.
     
  12. janvan

    janvan Well-Known Member

    tried distraction and everything else.
    bring it on - i am over it.
     
  13. Constantinos

    Constantinos Well-Known Member

    Your life is important to me and other forum members.

    I want to take a few moments and think of the following:

    Suicide is not the solution, you may think that by suiciding you will be relieved from pain, relief is a feeling and you need to be alive in order to be able to feel. You will not feel this relief once you take your life.

    Also you said previously that the new medicine are helping you a bit? When did you start with these new medicine? because they do usually take 2 weeks to take full effect.
     
  14. janvan

    janvan Well-Known Member

    Went to hospital (police took me). :<

    Came out today by telling the pdoc I am not suicidal any more. How easy it is to fool them - but then i think that is what they want to hear anyway. they dont want to hear that the sui thoughts are always present. i have given up on getting help from the hosptial and the pdocs there. but there is no "safe" place outside there - so what can i do...

    My GP has increased my olanzapine and today put me on valporate too.
    Not sure how I feel about it... but the olanzapine seems to be helping a little with sleep. He also want me to consider ECT shock therapy. scared.
    still wish i had gone through with it and i wouldnt be in this much pain any more.
     
  15. Constantinos

    Constantinos Well-Known Member

    Hello janvan,

    Did the hospital help even a slight bit? When i had gone to hospital after i attempted to suicide i had also thought that it didn't help me at all but if i look back now i can see that it actually helped much more than i think of - you may not be able to see this help now and i can understand this.

    In regards to your medication, your GP knows what is best for you - once they take effect they should both help you.
     
  16. janvan

    janvan Well-Known Member

    Thanks C for taking the time to answer.
    The psych emergency here is horrible - locked up waiting room, nothing to do or read, vinyl covered foam chairs (which you slide off - very uncomfortable).
    I end up thinking about how to "do it better" next time so I am gone before anyone can stop it.
    I know the theory is that the sui feelings whould lessen over time and that they come and go. They are always there for me. I dont get any respite. Do death is very appealing.
    I will try the meds from my GP but am now in the quandary where i cant tell the pdoc that i am on these meds coz the pdocs are govt emplyees and my GP doc is going against the so called rules (in that I should be paying full price for the meds which is hundreds of dollars per script unless you are schizo or bipolar). He is taking a big risk by circumventing the system - but i admire him for his resolve. I am lucky (I guess) to have someone willing to do this for me.
    I will try to get through today and see what happens.
     
Thread Status:
Not open for further replies.